Some Characterizations of Chains of Archimedean Ordered Semigroups  被引量:1

Some Characterizations of Chains of Archimedean Ordered Semigroups

在线阅读下载全文

作  者:Jian TANG Xiangyun XIE 

机构地区:[1]School of Mathematics and Computational Science,Fuyang Normal College [2]School of Mathematics and Computational Science,Wuyi University

出  处:《Journal of Mathematical Research with Applications》2013年第2期221-230,共10页数学研究及应用(英文版)

基  金:Supported by the National Natural Science Foundation of China(Grant Nos.10961014;11271040);the Science and Technology Projects in Guangdong Province(Grant No.2010B010600039);the Guangdong Provincial Natural Science Foundation of China(Grant No.S2011010003681);the Anhui Provincial Excellent Youth Talent Foundation (Grant No.2012SQRL115ZD);the University Natural Science Project of Anhui Province(Grant No.KJ2012B133);the Fuyang Normal College Natural Science Foundation(Grant No.2007LZ01)

摘  要:In this paper, the concept of semiprimary fuzzy ideals of an ordered semigroup is introduced. Some characterizations for an ordered semigroup S to be a semilattice of archimedean ordered subsemigroups are given by some binary relations on S and the fuzzy radical of fuzzy ideals of S. Furthermore, some characterizations for an ordered semigroup S to be a chain of archimedean ordered subsemigroups are also given by means of fuzzy subsets of S. In particular, by using the fuzzy prime radical theorem of ordered semigroups, we prove that an ordered semigroup S is a chain of archimedean ordered subsemigroups if and only if S is a semilattice of archimedean ordered subsemigroups and all weakly completely prime fuzzy ideals of S form a chain.In this paper, the concept of semiprimary fuzzy ideals of an ordered semigroup is introduced. Some characterizations for an ordered semigroup S to be a semilattice of archimedean ordered subsemigroups are given by some binary relations on S and the fuzzy radical of fuzzy ideals of S. Furthermore, some characterizations for an ordered semigroup S to be a chain of archimedean ordered subsemigroups are also given by means of fuzzy subsets of S. In particular, by using the fuzzy prime radical theorem of ordered semigroups, we prove that an ordered semigroup S is a chain of archimedean ordered subsemigroups if and only if S is a semilattice of archimedean ordered subsemigroups and all weakly completely prime fuzzy ideals of S form a chain.

关 键 词:ordered fuzzy point archimedean ordered semigroup completely semiprime fuzzyideal weakly completely prime fuzzy ideal. 

分 类 号:O152.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象